# SDR COMA0360259

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 23,469 hours, 22,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 23,469 hours, 22,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF TASK 002-53-160-610, THREE CRACKS WERE FOUND IN THE PRESSURE FLOOR SKIN NEAR FS 461.0, BETWEEN LBL 9.0 AND RBL 9.0.  THE CRACKS RANGE FROM 2.625 TO 3.125 INCH IN LENGTH.  THE PRESSURE FLOOR SKIN WAS REPAIRED IN ACCORDANCE WITH BOMBARDIER REO 601R-53-41-102, DATED 8-13-2002, AND REO 601R-53-41-160, DATED 6-2-2003.  OK FOR RETURN TO SERVICE.
